Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Determining the cohomological dimension of certain compacta

Author: Leonard R. Rubin
Journal: Proc. Amer. Math. Soc. 101 (1987), 371-376
MSC: Primary 55M10; Secondary 54F45
MathSciNet review: 902558
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In previous work of this author and of John J. Walsh it was shown that many of the known examples of hereditarily infinite dimensional compacta have infinite cohomological dimension. In this paper, the class of compacta whose cohomological dimension is known to be infinite will be enlarged.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55M10, 54F45

Retrieve articles in all journals with MSC: 55M10, 54F45

Additional Information

PII: S 0002-9939(1987)0902558-6
Keywords: Cohomological dimension, hereditarily infinite dimensional, essential family, cell-like mapping
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia